# SDR AUS20030411

- Difficulty date: February 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FORWARD BOOST PUMP LOOM CHAFED AGAINST RIGID FUEL LINE PN 120-08735-047 LOCATED IN THE TANK. LOOM INCORRECTLY ROUTED.
